MAUDE Adverse Event Report: TORNIER S.A.S. 611 ANKLE FUSION NAIL

TORNIER S.A.S. 611 ANKLE FUSION NAIL
Model Number NAIL RIGHT A6° D10 L180
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
During a surgery in order to remove a nail at the ankle, the surgeon notices that one of the screws locking the nail seems "welded".The surgeon was unable to perform the planned operation and had to perform a tibia osteotomy requiring an additional surgical approach as well as an increased duration of operation.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
611 ANKLE FUSION NAIL
Common Device Name
611 ANKLE FUSION NAIL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8354126
Report Number3000931034-2019-00030
Device Sequence Number2288165
Product Code HSB
UDI-Device Identifier03700386938276
UDI-Public03700386938276
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130051
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Model NumberNAIL RIGHT A6° D10 L180
Device Catalogue NumberLJU601
Device Lot Number3400AN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;